MAUDE Adverse Event Report: MICROVENTION, INC. AZUR 18 PERIPHERAL V-TRAK SYSTEM; EMOLIZATION COIL

MICROVENTION, INC. AZUR 18 PERIPHERAL V-TRAK SYSTEM; EMOLIZATION COIL
Model Number 45-480420-L
Medical Device Problem Codes Detachment Of Device Component (1104); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Codes Aneurysm (1708); No Consequences Or Impact To Patient (2199)
Date of Event 01/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is used for treatment, not diagnosis.The azur system is intended to reduce or block the rate of blood flow in vessels of the peripheral vasculature.It is intended for use in the interventional radiologic management of arteriovenous malformations, arteriovenous fistulae, aneurysms, and other lesions of the peripheral vasculature.Per the instructions for use: potential complications include, but are not limited to: hematoma at the site of entry, vessel/aneurysm perforation, unintended parent artery occlusion, incomplete filling, vascular thrombosis, hemorrhage, ischemia, vasospasm, edema, coil migration or misplacement, premature or difficult coil detachment, clot formation, revascularization, post-embolization syndrome, and neurological deficits including stroke and possibly death.This device involved in this event was reported discarded.The root cause of this incident cannot be determined or confirmed.(b)(4).
 
Event or Problem Description
It was reported that during the treatment of an aneurysm, the embolization coil prematurely detached or broke within the microcatheter.The devices were reported discarded.No harm or injury occurred as a result of this incident.The patient was reported to be in good condition.

Brand Name
AZUR 18 PERIPHERAL V-TRAK SYSTEM
Common Device Name
EMOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia ave
tustin CA 92780
MDR Report Key5439374
Report Number2032493-2016-00021
Device Sequence Number10903800
Product Code KRD
UDI-Device Identifier00810170017926
UDI-Public(01)00810170017926(11)151008(17)201008(10)151008LC1
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K090168
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/08/2020
Device Model Number45-480420-L
Device Lot Number151008LC1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2016
Initial Report FDA Received Date02/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1